# SDR AALA2019120429016

- Difficulty date: December 1, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 51,700 hours, 19,889 cycles
- Engine: Iae V2527A5
- Engine time: 56,410 hours, 24,124 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R993
- Condition: Leaking
- Location: Apu Bay
- Part time: 56,410 hours, 24,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH PILOTS SMELLED "OIL SMELL" DURING SEVERAL PHASES OF FLIGHT. MODERATE + LIGHT IN INTENSITY. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING IAW JOB CARD 26L00021001. DETERMINED APU IS THE CAUSE OF ODOR. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049005. OPS AND LEAK CHECK GOOD. (CLOSED)
